Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pinkish discharge if finished taking canesten ?

HI Dr. Lundi,

I have a quick question for you, I just finished taking canestan (clotrimazole) pessary and am noticing a pinkish discharge that is new. Is this a normal side effect of this medication or something I should be getting looked at?

Thanks for your time!
Mon, 2 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Pink discharge is blood mixed with mucus. It may be due to the inflammation associated with infection. It is nothing to be worried about.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Lekshmi Rita Venugopal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Clotrimazole


What causes pinkish discharge if finished taking canesten ?

Hello, Pink discharge is blood mixed with mucus. It may be due to the inflammation associated with infection. It is nothing to be worried about. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Lekshmi Rita Venugopal, General & Family Physician